# SDR DALA2016112509232

- Difficulty date: April 17, 2014
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 38,581 hours, 19,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS WERE FOUND AT COVER SHEET AND THRESHOLD SHEET IN AFT CARGO COMPARTMENT. THE CORROSION SPOTS WERE REMOVED IAW SRM AND REPAIRED AND ERA.
